MAUDE Adverse Event Report: IRIDEX CORPORATION CYCLO G6; LASER SYSTEM

IRIDEX CORPORATION CYCLO G6; LASER SYSTEM
Model Number 66245-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex received a report there were two patients that had suffered from mydriasis; one suffered from chronic mydriasis and the other long-term mydriasis.The patients developed mydriasis after treatment from a micropulse p3 device with a cyclo g6 laser console.

Brand Name
CYCLO G6
Common Device Name
LASER SYSTEM
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view, ca
MDR Report Key9703498
Report Number2939653-2020-00003
Device Sequence Number2422506
Product Code GEX
UDI-Device Identifier00813125015374
UDI-Public(01)00813125015374
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245-1
Device Catalogue Number66245-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;